MAUDE Adverse Event Report: DISTAL LATERAL FEMUR PLATE AXSOS 3 TI FOR RIGHT FEMUR 8 HOLE / L202MM; PLATE, FIXATION, BONE

DISTAL LATERAL FEMUR PLATE AXSOS 3 TI FOR RIGHT FEMUR 8 HOLE / L202MM; PLATE, FIXATION, BONE
Model Number 627638
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Limb Fracture (4518); Unequal Limb Length (4534)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
The customer reported that: "mrs p-mh received an axsos plate ref 627638 lot d19852 on (b)(6) 2020 following a supra-condylar femur fracture dt.On (b)(6) 2021, while climbing a staircase, the patient fell and felt a crack.The ct scan of (b)(6) showed a fracture of the femoral plate and a 2 cm shortening of the femur with an engaged fracture.The patient was operated on again on (b)(6): removal of the plate and a new osteosynthesis by plate and graft decortication.".
 
Event or Problem Description
The customer reported that: "mrs p-mh received an axsos plate ref 627638 lot d19852 on (b)(6) 2020 following a supra-condylar femur fracture dt.On (b)(6) 2021, while climbing a staircase, the patient fell and felt a crack.The ct scan of (b)(6) showed a fracture of the femoral plate and a 2 cm shortening of the femur with an engaged fracture.The patient was operated on again on 04.08: removal of the plate and a new osteosynthesis by plate and graft decortication.".
 
Additional Manufacturer Narrative
D9 / h3 updated to indicate device was not returned the reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition is unknown.

Brand Name
DISTAL LATERAL FEMUR PLATE AXSOS 3 TI FOR RIGHT FEMUR 8 HOLE / L202MM
Common Device Name
PLATE, FIXATION, BONE
MDR Report Key12385645
Report Number0008031020-2021-00387
Device Sequence Number11696979
Product Code HRS
UDI-Device Identifier07613252579656
UDI-Public07613252579656
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number627638
Device Catalogue Number627638
Device Lot NumberD19852
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date10/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;